# SDR DLM88021184

- Difficulty date: October 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 37,991 hours, 30,211 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Skin
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF ELEVATOR GEARED TAB, SERVICE DAMAGE WAS  FOUND WHICH WAS BEYOND THE SCOPE OF LOCAL REPAIR.  THEREFORE A RESKIN OF THE PART WAS ACCOMPLISHED.   REPAIR PER ERA 417690-14
